# SDR DL757962731

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Part number: 310N302626
- Condition: Worn
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTION PER OPN 8201, OUTBOARD MIDSPAR FITTING BUSHING ON THE NR 2 ENGINE WAS FOUND TO HAVE MIGRATED .150 AND WAS LOOSE.  THIS ER/A AUTHORIZES REPLACEMENT OF THE BUSHING PER BACO S/B 757-54-0026.  DIA OF OUTBOARD LUG PRIOR TO REWORK WAS 1.8420.  AFTER REWORK, INSURANCE CUT AND HONGIN, DIA WAS 1.8520.  THIS IS WITHIN LIMITS GIVEN IN BACO TWX DAL-ATL-96-1821RR, DATED 12-05-96.
